# SDR ASOA2014081511086

- Difficulty date: July 30, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 25,451 hours, 17,702 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 631DZ HAS ONE ELONGATED HOLE.  FURTHER INVESTIGATION FOUND THAT UNDERLYING STRUCTURE WAS DRILLED INTO.  REMOVED LOWER ANGLE AT SLAT TRACK 2-3 AND SEAL ASSY, INSPECTED SLAT TACK RIB AND FOUND NO DAMAGE BLENDED SMALL DRILL START FROM ANGLE, REPAIRED IAW REO 670-57-42-539 P2.
